# SDR AALA202403281387

- Difficulty date: March 26, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N926VA
- Make and model: Airbus A321-253N
- Aircraft serial: 8120
- Aircraft time: 17,792 hours, 4,564 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Part number: UNKNOWN
- Condition: Excess Play
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND HORIZONTAL STABILZER #5 ELEVATOR HINGE ARM END FITTING BEARING HAS EXCESSIVE PLAY. REPLACED HINGE ARM END FITTING PER AMM 55-16-42.
